# SDR SWAA2021071590698

- Difficulty date: June 8, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** FOUND FWD CARGO BILGE AFT BULKHEAD LOWER CHORD FLOOR SUPPORT ANGLE STA 500D; S-25L TO S-25R WL. 154.0 / REMOVED OLD AND REPLACED WITH NEW BULKHEAD LOWER CHORD FLOOR SUPPORT AS REQUIRED REF # B737 SRM 51-40-02-0G-0
